Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Have birth control implant. Missed periods for 2 years, started irregular periods, pain in back. What does this mean?

I have the 3 year implant birthcontrol and I dident have a period for 2 years. Now I get them every 3 m... or so but I get two within a week. My last period was 06/03 06/09. Now its the 06/17 and I started yesterday, but its a brown discharge and I have pain in my back and lower abdomen . What could this mean? And I have 6months left on my implant. Do I need to get a new 1?
Asked On : Thu, 21 Jun 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Ayurveda Specialist 's  Response
This may due to inflammatory action of implants, so you should consuly your gynecologist for proper medication.
Answered: Sat, 17 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor